# SDR CALA2022070801684

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A851277
- Condition: Gouged
- Location: E/E Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT DOOR CUTOUT R/H MID SECTION GOUGED REF AAR N/R 9657090 REMVOED AND INSTALLED NEW WEB AT E/E COMPARTMENT DOOR CUTOUT RT MID SECTION FROM STA 323.7 TO 351.2 RBL 15.47 REF B737 SRM 51-40-02-0G-0 AND DWG 141A8512 WORK ACCOMPLISHED BY V900829
